Model reduction of port-Hamiltonian systems as structured systems

R.V. Polyuga, A.J. Schaft, van der

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Abstract

The goal of this work is to demonstrate that a specific projection-based model reduction method, which provides an H2 error bound, turns out to be applicable to port-Hamiltonian systems, preserving the port-Hamiltonian structure for the reduced order model, and, as a consequence, passivity.
Original languageEnglish
Title of host publicationProceedings of the 19th International Symposium on Mathematical Theory of Networks and Systems (MTNS 2010, Budapest, Hungary, July 5-9, 2010)
Pages1509-1513
Publication statusPublished - 2010

Fingerprint Dive into the research topics of 'Model reduction of port-Hamiltonian systems as structured systems'. Together they form a unique fingerprint.

  • Cite this

    Polyuga, R. V., & Schaft, van der, A. J. (2010). Model reduction of port-Hamiltonian systems as structured systems. In Proceedings of the 19th International Symposium on Mathematical Theory of Networks and Systems (MTNS 2010, Budapest, Hungary, July 5-9, 2010) (pp. 1509-1513)